MathSciNet Relay Station
MathSciNet bibliographic data
MR1809844 39B72 (47J05)
Jun, Kil-Woung; Lee, Yang-Hi On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality. Math. Inequal. Appl. 4 (2001), no. 1, 93–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement